# SDR CA130711009

- Difficulty date: July 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 7,050 hours
- Engine: Pwa PW545A
- System (JASC): 2210 · Autopilot System
- Part: Motor
- Part number: 4006719921
- Condition: Failed
- Location: Elevator Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ELEVATOR SERVO MOTOR WAS RECEIVED IN REPAIRED CONDITION AND INSTALLED, AFTER 3.2 HRS THE CREW WAS CARRYING OUT THE PREFLIGHT FLIGHT CONTROL CHECK AND A LOUD GRINDING NOISE WAS COMING FROM THE AFT PART OF THE ACFT.  MAINTENANCE REMOVED THE SERVO MOTOR AND REPLACED WITH A SERVICEABLE UNIT.
